MAUDE Adverse Event Report: MPRI CAPSURE VDD-2 LEAD; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD-2 LEAD; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038-58
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) exhibited loss of pacing and it was noted that the patient's heart rate went below programmed parameters on their ipg.The right atrial (ra) lead exhibited undersensing and noise.The right ventricular (rv) lead also exhibited t-wave oversensing (twos).The ipg was replaced with a bi-ventricular (bi-v) ipg and both pacing leads remain in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD-2 LEAD
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key11683988
Report Number2649622-2021-07560
Device Sequence Number3015410
Product Code DXY
UDI-Device Identifier00885074201566
UDI-Public00885074201566
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/08/2012
Device Model Number5038-58
Device Catalogue Number5038-58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDR01 IPG
Patient Age40 YR